# SDR 97ZZZX4372

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator
- Part number: 500588701
- Condition: Damaged
- Location: 7th Stage
- Part time: 27,978 hours
- Component: 716728
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FROM SERVICE DUE TO METAL IN THE TAILPIPE.  DISASSEMBLY OF THE ENGINE REVEALED HEAVY INTERNAL FAILURE OF THE HIGH PRESSURE COMPRESSOR STATOR AND ROTOR BEGINNING WITH 7TH STAGE.  FAILURE INVESTIGATION IS IN PROGRESS AT GREENWICH.
